×

On nonlinear P-compact operators in Banach space with applications to constructive fixed-point theorems. (English) Zbl 0149.10602


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] {\scS. Kaniel}. Quasicompact nonlinear operators in Banach space and applications. (To appear.) · Zbl 0134.32502
[2] Krasnoselsky, M.A, Topological methods in the theory of nonlinear integral equations, (1956), State Publ. House Moscow
[3] Polsky, N.I, Projection methods in applied mathematics, Dokl. akad. nauk SSSR, 133, 787-790, (1962)
[4] Petryshyn, W.V, Direct and iterative methods for the solution of linear operator equations in Hilbert space, Trans. amer. math. soc., 105, 136-175, (1962) · Zbl 0106.09301
[5] Petryshyn, W.V, On a class of K-p.d. and non-K-p.d. operators and operator equations, J. math. anal. appl., 10, 1-24, (1965) · Zbl 0135.36503
[6] {\scW. V. Petryshyn}. On the extension and the solution of nonlinear operator equations. (To appear.) · Zbl 0139.31503
[7] Schauder, J, Der fixpunktsatz in functionalräumen, Studia math., 2, 171-180, (1930) · JFM 56.0355.01
[8] Rothe, E, Zur theorie der topologischen ordnung und der vektorfelder in banachschen Räumen, Compositi math., 5, 177-197, (1937) · Zbl 0018.13304
[9] Altman, M, A fixed point theorem in Banach space, Bull. Polish acad. sci., 5, 19-22, (1957) · Zbl 0077.31902
[10] Minty, G.J, Monotone (nonlinear) operators in Hilbert space, Duke math. J., 29, 341-346, (1962) · Zbl 0111.31202
[11] Minty, G.J, On a “monotonicity” method for the solution of nonlinear equations in Banach spaces, (), 1038-1041 · Zbl 0124.07303
[12] Browder, F.E, The solvability of nonlinear functional equations, Duke math. J., 30, 554-566, (1963) · Zbl 0119.32503
[13] Browder, E.E, Variational boundary value problems for quasielliptic equations of arbitrary order, (), 31-37 · Zbl 0117.07102
[14] Browder, E.E, Nonlinear elliptic boundary-value problems, Bull. amer. math. soc., 69, 862-874, (1963) · Zbl 0127.31901
[15] Dolph, C.L; Minty, G.J, On nonlinear integral equations of the Hammerstein type, (), 99-154 · Zbl 0123.29603
[16] Vainberg, M.M; Kachurovsky, R.I, On the variational theory of nonlinear operators and equations, Dokl. akad. nauk. SSSR, 129, 1199-1202, (1959) · Zbl 0094.10801
[17] Shinbrot, M, A fixed point theorem and some applications, Arch. rat. mech. anal., 17, 255-271, (1964) · Zbl 0156.38502
[18] Zarantanello, E, The closure of the numerical range contains the spectrum, Bull. amer. math. soc., 7, 781-787, (1964) · Zbl 0137.32501
[19] {\scW. V. Petryshyn}. Construction of fixed points of demicompact mappings in Hilbert space. (To appear.) · Zbl 0138.39802
[20] {\scW. V. Petryshyn}. Remarks on fixed point theorems and their extensions. (To appear.) · Zbl 0167.44503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.